# SDR 97ZZZX4908

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pak
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Disc Pak
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, T/R DRIVE DISC FOUND CRACKED AND SCRATCHED.  REMOVED AND REPLACED.
